Aa
A
A
Close
547181 tn?1255150106
Excessive Urination, is it due to Tx
Dear All

I have noticed that i am having excessive urination during Tx. First i thought it might be because of increase in water intake but surely thats not due to increase in water intake. Some time I have to go for urination after every 20-30 minutes which is very irritating. I have experimented to reduce water intake but again the excessive urination does exist. Especially it increase at night when i lay down to sleep. I have to go to washrooms atleast 3-4 time within first one hour of my sleep and then nothing at all during all night. Sometime it feels that my body doesnt accept water/liquid and every time i drink a glass of water i have to go to washroom for 2-3 times. I want to know if it happens to all during Tx, or its due to some other reason like prostrate inflamation etc???
Cancel
4 Answers
Page 1 of 1
217229 tn?1192766004
You can try spacing it out - but your body eliminates water at it's own speed based on how much your body needs at that particular moment --- keeping yourself hydrated is VERY good.

However - if you're worried about your prostrate -- check with your doctor.

I DID go to the restroom more often during TX - and I had Insomnia - which isn't as bad these days - but was horrible for about 2 years --- now I'm a sound sleeper ---- but I had to go at all hours - and every time I went - it felt like I was right back in the bathroom again...

I guess you could try drinking half the amount --- and waiting - then drinking the other half --- to see if it causes you to go more often.

But --- if you think it might be related to a prostrate issue --- then get it checked.

And here's hoping *pardon the pun* that everything comes out all right.

*GRIN*

Meki
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
476246 tn?1418874514
It is normal to have to go more often, because of the higher intake of water, but what you are describing sounds unreasonably much. It sounds like a typical urinary tract infection. Talk to your doctor about it.

Good luck,

Marcia
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am not a doctor so I can't tell you for certain what the problem may be but diabetes causes frequent urination and some people develop diabetes while on treatment.  You may want to have your blood glucose checked.
Good Luck
Trinity
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
568322 tn?1370169040
Trinity is right.  You should have your doctor check a fasting blood sugar.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
317787 tn?1468754865
Blank
Dee1956 NEW SURVEY, top of page, pl... Comment
17 hrs ago
317787 tn?1468754865
Blank
10356, and Dee1956 commented on VICourageous's status
20 hrs ago
406584 tn?1399591666
Blank
10356 commented on stilltrying1965's status
20 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1468754865
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources